# SDR GTIA2016092001595

- Difficulty date: September 20, 2016
- Submitted: September 25, 2016
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft time: 37,914 hours, 16,261 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat 17c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT 17C FELL DOWN.  ACCOMPLISHED OXYGEN CABIN DROP CHECK IAW AMM 35-23-00.  ALL CHECKED GOOD.
